Translator Disclaimer
2020 Convergence theorems of a modified iteration process for generalized nonexpansive mappings in hyperbolic spaces
Preeyalak Chuadchawna, Ali Farajzadeh, Anchalee Kaewcharoen
Tohoku Math. J. (2) 72(4): 631-647 (2020). DOI: 10.2748/tmj.20191210

Abstract

In this paper, we introduce a modified Picard-Mann hybrid iterative process for a finite family of mappings in the framework of hyperbolic spaces. Furthermore, we establish $\Delta$-convergence and strong convergence results for a sequence generated by a modified Picard-Mann hybrid iterative process involving mappings satisfying the condition $(E)$ in the setting of hyperbolic spaces which more general than one mapping in the setting of CAT(0) spaces in Ritika and Khan [19]. Our results are the extension and improvement of the results in Ritika and Khan [19]. Moreover, in the numerical example we also illustrate an example for supporting our main result.

Citation

Download Citation

Preeyalak Chuadchawna. Ali Farajzadeh. Anchalee Kaewcharoen. "Convergence theorems of a modified iteration process for generalized nonexpansive mappings in hyperbolic spaces." Tohoku Math. J. (2) 72 (4) 631 - 647, 2020. https://doi.org/10.2748/tmj.20191210

Information

Published: 2020
First available in Project Euclid: 22 December 2020

MathSciNet: MR4194191
Digital Object Identifier: 10.2748/tmj.20191210

Subjects:
Primary: 47H10
Secondary: 54H25

Rights: Copyright © 2020 Tohoku University

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 4 • 2020
Back to Top